# SDR 05FDEA00234

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire Harness
- Condition: Loose
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE BUNDLE 9102/AFT RIDING ON FWD RELAY PANEL OUTBOURD FRAME TOP RIGHT CORNER ,REF DWG SP10240263   FRAME 4 OF 4,G-G (31)  REPOSITIONED AND SECURED WIRE BUNDLE AS PER EA.8-2400-84061 ON FWD RELAY PANEL.  (WIRE INSTALATION FWD&AFT RELAY PANEL HARNESS ADJUST.
